Please use this identifier to cite or link to this item:
Title: Acerca del género virtual de las superficies algebraicas: Segunda parte
Author: Casas Alvero, Eduardo
Keywords: Superfícies algebraiques
Algebraic surfaces
Issue Date: 1977
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1977, vol. 28, núm. 1, p. 39-61
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
3858.pdf1.74 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.